# SDR FDEA201609253360

- Difficulty date: September 25, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 51,007 hours, 22,266 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 231CF IS DELAMINATED AND CRACKED.   REMOVED DAMAGED AND INSTALLED REPAIR DOUBLER ON UPPER AND LOWER SKIN OF MAIN   CABIN FLOORBOARD IAW SRM 53-10-20 PARA 9C FIG 203.
